Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is benzoyl peroxide gel and adapalene gel safe for skin pigmentation problem? - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How are you doing?
User:hi am fine.
Doctor:how can i help you
User:i had few queries clarifications about skin problem again....have bought few medicines so wanted to know if its fine
Doctor:sure, go ahead
User:have bought cetaphil facewash
User:have bought benzoyl peroxide gel and adapalene gel
User:are these medicines ok for pimples and marks
Doctor:Yes they are
Doctor:Wash your face with cetaphil twice a day
Doctor:Then apply benzoyl peroxide in the morning
User:ok but cetaphil sunscreen lotion is very expensive
Doctor:Adapalene needs to be applied at night
Doctor:You can use Lotus sunscreen also
Doctor:60 SPF in gel form
Doctor:Its about 300
User:sure i can buy that...
Doctor:Then you can take that
Doctor:Its also good
User:ok and i will apply adapalene gel in the night
Doctor:The sunscreen needs to be applied 20-30 minutes before you step out
Doctor:Dont use adapalene in the day time
Doctor:Do you follow now?
User:ok will that...
User:i will follow...
Doctor:Is there any other concern I can address?
User:nope am fine...thanks!
Doctor:Thanks for consulting me
Doctor:Take care
User:Gud nyt!
Doctor:bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor